# SDR IPXA09M55540

- Difficulty date: March 24, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR, TOP FWD DOOR SURFACE FOUND EXISTING REPAIR DOES NOT CORRELATE WITH SRM.  EXISTING REPAIR DOUBLER ON AFT CARGO DOOR EXTERIOR SKIN REMOVED.  DISCREPANT DOOR SKIN TRIM OUT & REPROTECTED PER SRM 51-21-01 VIIR40.  HFEC INSP C/O ON TRIM OUT AREA, NO CRACK EVDNT.  REPAIR DOUBLER & FILLER FABRICATED, HOLES PICKED-UP & REPROTECTED.  REPAIR DOUBLER & FILLER INSTALLED PER SRM 52-10-00,FIG 17, VI, R40.
